# SDR JIK2002F00000

- Difficulty date: May 1, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N556UP
- Make and model: Swrngn SA227AT
- Aircraft serial: AT556
- Engine: Garrtt TPE331*
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cap
- Part number: 2735003003
- Condition: Worn
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE CONTROL CABLE RUBBED THRU ON THE 90 DEGREES ANGLE FLANGE BY THE TOP OF THE LEFT NACELLE INBOARD SIDE.  THIS CAP IS PART OF MAIN STRUCTURE OF THE NACELLE.  FOUND AFTER UPPER NACELLE SKIN WAS REMOVED FOR REPAIR OF THE NACELLE.
